# SDR 9520039996

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Reg
- Part number: 15830AB
- Condition: Leaking
- Location: Lt Cockpit
- Part time: 45,716 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW OXYGEN DEPLETED.  THE AIRCRAFT DIVERTED TO STL AND LANDED WITHOUT INCIDENT.  FOUND CAPTAIN'S OXYGEN REGULATOR LEAKING.  REPLACED REGULATOR AND OXYGEN BOTTLE.  OPERATIONAL CHECK GOOD.
